Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Josh_1989

Member
  • Posts

    21
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Gender
    Male
  1. What all are you putting on your face? believe it or not the saying, a good defense is the best offense doesnt come into play at all when it comes to facial redness. Facial skin gets red for one reason, and thats because its irritated. So trying to soothe irritated skin with over the counter products is only going to make the situation worse because your skin needs time to heal itself. If I were you, (and this is what i did to become redness free today) I would lay off everything, no more cleans
  2. Hey I tried hydrocortisone for 3 days and it made my face more red than normal, now it seems its been that way for about a day or two after I quit using it. Id just stick with petroleum jelly thats wut I use and so far so good.
  3. I think certain vitamins can help make your face red. At first I thought it was only what you put on your face but I was wrong. I was on retin A and it made my face red, but I quit using it and I dropped everything I put on my face except a sensitive dove soap bar in the morning and water at night. Well after a month of this I still noticed my face was considerably red and posted for help on this board but I did alittle expirimenting myself. I took a natural vitamin 4 times a day with a multivit
  4. DO NOT USE RETIN-A! I had a horrible expirience with it and it totally turned my face beat red after my 8 months were up. Try something natural unless you've got cystic acne in which case then I guess stick with Retin-A. I just want to warn you because I wouldnt want anyone else to have the same side effects I did.
  5. does it help with burns too? pm me with the name of it please. thanks.
  6. hey dude any luck?

  7. dude you need to take it easy.. so u have alittle bit of a red face, so do i, so do probably thousands upon thousands of others. If thats the most of our worries than why shouldnt you be happy? compared with all the other problems in the world today u act as if you have cancer or something. I mean sure lets look for a cure and seek out answers, but is it really necessary to be attacking other ppl and blaming the company? They didnt force you to take accutane. Its all about thinking things throug
  8. Moisturizers work wonders if you can tolerate Retin-A. But that is not what we are talking about. For people who cannot tolerate Retin-A and whose skin has become thin and hypersenstive - moisturizers will sting their skin.
  9. I really appreciate it guys, Im going to go out to my local cvs and vitamin world and try to find this stuff. Thanks for the help its really encouraging
  10. Yea well me and hoofy have the same problem. We both used Retin- A for about 8 months to a year, and both put very liberal amounts on the face. just want it to go away and its been about 2 months now and still my face is red. I know it may seem insignifant to alot of you but it really does a number on me. I would really appreciate it if someone could help me out. much thanks.
  11. umm thanks for sharing? lol sadly i think im gonna have to keep semen out of my acne regemin hahah.
  12. hey this is weird my face looks just like that too. with the red outline around the nose and everything. retin a did it to me, but i guess accutane is similar. i dont think its rosacea either. Does it turn red when you get hot or when ur embarrased? And also i was wondering is it gradually getting better? like mine almost seems like it could be getting better. i dont moisturize or nothin cuz im afraid that it will bring my acne back... people tell me if i moisturize it will heal it completely t
×